MAUDE Adverse Event Report: PROTEGO T 65; ICD LEAD

PROTEGO T 65; ICD LEAD
Model Number 379967
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
Lead explanted due to high rv pacing impedance current measurement at >3000 ohms.No adverse patient events reported.Should additional information become available, it will be added to this file.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Upon receipt, the lead under complaint was found cut 57cm proximal to the lead tip.The distal fragment was received for analysis.The proximal fragment including the df4 connector pin was not returned.An extraction aid was found on the lead body, it is reasonable to assume that the lead was cut during the surgery.The analysis revealed that the distal end region of the returned fragment was covered in fibriotic growth.Calcifications are known to cause high impedances and is thus assumed to be the root cause of the reported high pacing impedance.Further damages such as a deformed rv shock coil, most likely resulted from the extraction procedure.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
PROTEGO T 65
Common Device Name
ICD LEAD
MDR Report Key12378785
Report Number1028232-2021-04827
Device Sequence Number3924866
Product Code NVY
UDI-Device Identifier04035479121686
UDI-Public04035479121686
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model Number379967
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2021
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer08/31/2021
10/28/2021
Initial Report FDA Received Date08/27/2021
Supplement Report FDA Received Date09/01/2021
11/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age71 YR